# SDR VNAA202409240036

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR BEAM RBL9 BTW FS1000 TO FS1088 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE.  CORROSION ON UPPER FACE OF FLOOR BEAM RBL9 BTW FS1000 TO FS1088 AT AFT BAGGAGE BAY CARGO COMPARTMENT FLOOR STRUCTURE WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS REPAIRED PER REO 690-53-61-1454. REV.- A
